# SDR 20058

- Difficulty date: June 24, 2005
- Submitted: June 26, 2005
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 23,274 hours, 44,964 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010207
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD SYSTEM LEAK.  NR 2 HYD AND NR 2 ENG HYD PUMP LIGHTS ILLUMINATED.  FOUND A LEAK IN NLG WHEEL WELL BEHIND THE DEBRIS GUARD ON LINE (P/N 82910010-207) WHICH EMPTIED NR 2 HYD RES.  INSTALLED A TEMP LINE IAW DHC -8 MM CH 20-06-03 PG 6 & SERVICED NR 2 HYD RES.  OPS & LEAK CHECK GOOD.
